slight increase of VL along with slight decrease in CD4 but increase if % CD 4 POS Lympt
On Genvoya since May 2017 VL 135,000, CD4 262, % CD4 Pos 26%. On June VL 150, CD4 150; On Oct 3rd VL 70 CD4 466, % 38%%, Jan 9th 2018 VL, less than 20, CD4 930, % 46.5; VL 30, CD4 441, % 40.1, April 10th VL 40, CD4 419, % 52.4. My Dr likes the VL be less than 20. My % is good and CD has shown some movements. I am not sure if I would want him to change my Meds....I know there has been some VL increase over last 3 tests. I donot have a large intestine since 1992 and Genvoya needs to be taken with food for absorption---have never missed dose and take with food but have many watery bowel movements over 24 hour period...normal for me. PLEASE respond as I have an DR appt. May 2nd 2018. Thank you
I understand your concern. You have had a fabulous response to HIV meds, and so given your lack of large intestine, you are obviously absorbing the meds sufficiently enough to have had this kind of response. Your CD4 counts and percent have been stable for the last several months. I think the one CD4 count value of 930 is probably an aberration, as most of your counts have been in the low to mid-400s. At this point, I am not concerned that you did reach undetectable, but now have a very low but persistently detectable viral load. We get more concerned when the viral load increases above 200 copies/mL or higher, or if the CD4 count/percent begins to decline. You indicate that there has been no change in your ileostomy output and your adherence to HIV meds is perfect. So likely not an absorptive problem. At this point I would favor holding tight and not changing or adding any HIV meds, but just watching the viral load carefully.